# SDR MASA200400133

- Difficulty date: March 10, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 293 hours, 231 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Warning Light
- Condition: False Indication
- Location: Elevators
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO FIELD W/AN ELEVATOR SPLIT CAUTION MSG. MX SHUT DOWN THE A/C AND REPOWERED AND THE MSG CLEARED. MX PERFORMED THE ELEVATOR OPS CHECK AND DIDA VISUAL INSP OF THE ELEVATOR AND FOUND NO DEFECTS. NO PARTS USED
